# SDR SWIA2019071946077

- Difficulty date: June 21, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 35,956 hours, 31,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER SKIN ASSY SEAL RETAINER CRACKED.  (C-CHECK) RO: 07/18/2019 REMOVED AND REPLACED LT UPPER SKIN ASSY SEAL RETAINER IAW SRM.
